# SDR DL72L002058

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554571
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE STR 26L LAP JOINT BETWEEN FS 600 AND FS 620.  THE DAMAGE WAS REMOVED AND REPAIRED PER ERA 396310-14AD SIMILIAR TO THAT OF B727 SRM 53-30-3, FIGURE 5.
